On strongly continuous semigroups of spectral operators in Hilbert space

Foiaş Ciprian: On strongly continuous semigroups of spectral operators in Hilbert space. In: Acta scientiarum mathematicarum, (19) 3-4. pp. 188-191. (1958)

[thumbnail of math_019_fasc_003_004_188-191.pdf]
Preview
Cikk, tanulmány, mű
math_019_fasc_003_004_188-191.pdf

Download (604kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 188-191
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38578/
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 191. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/13859

Actions (login required)

View Item View Item